MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaip.2021.03.054

Медицинская библиотека · The journal of allergy and clinical immunology. In practice · 2021

Reintroduction of Antituberculous Drugs in Patients with Antituberculous Drug-Related Drug Reaction with Eosinophilia and Systemic Symptoms.

Oh Ji Hyun, Yun James, Yang Min-Suk, Kim Jung-Hyun, Kim Sae-Hoon, Kim Sujeong, Choi Jeong-Hee, Yim Jae-Joon, Kang Hye-Ryun

СтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

BACKGROUND

Patients who suffered drug reaction with eosinophilia and systemic symptom (DRESS) during the treatment of tuberculosis (TB) commonly experience multidrug hypersensitivity reactions resulting in limited anti-TB drug choices. Therefore, reintroduction based on a desensitization protocol may be an option to resume anti-TB medication.

OBJECTIVE

To evaluate the outcomes and safety of resuming anti-TB drugs according to reintroduction methods in patients with anti-TB drug-related DRESS.

METHODS

A retrospective cohort of patients who had experienced anti-TB drug-related severe cutaneous adverse reactions from 2011 to 2017 was established from separate 5 institutions.

RESULTS

Anti-TB medication was resumed in 27 of 29 patients with anti-TB drug-related DRESS through complete changing regimen (n = 9), reintroduction by a graded challenge (n = 5), or reintroduction using a desensitization protocol (n = 13). Nine patients completely changed their anti-TB regimen to second-line TB drugs, but only 1 (11.1%) succeeded in maintaining new anti-TB drugs. The other 8 failed to take drugs due to the occurrence of hypersensitivity reactions to the newly introduced anti-TB drugs. Two (40.0%) of 5 patients who underwent graded rechallenges successfully completed anti-TB drugs, whereas 3 (60%) failed to resume anti-TB drugs due to the recurrence of hypersensitivity reactions. In 13 patients who resumed anti-TB drugs using a desensitization protocol, no one who underwent desensitization developed recurrence of DRESS; 11 (84.6%) eventually completed anti-TB treatment and 2 eventually failed to complete anti-TB treatment due to late-onset itching and drug-induced liver injury.

CONCLUSIONS

Resuming anti-TB medication based on desensitization protocols may be a safe and effective option for those with anti-TB drug-related DRESS.

Для цитирования: Oh Ji Hyun, Yun James, Yang Min-Suk, Kim Jung-Hyun, Kim Sae-Hoon, Kim Sujeong, Choi Jeong-Hee, Yim Jae-Joon, Kang Hye-Ryun. Reintroduction of Antituberculous Drugs in Patients with Antituberculous Drug-Related Drug Reaction with Eosinophilia and Systemic Symptoms.. The journal of allergy and clinical immunology. In practice. 2021. DOI: 10.1016/j.jaip.2021.03.054.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.